Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Rosacea, drying skin, rashes on chest, pimples. Prescribed metrocream. Anything else?

I was prescribed metrocream for my rosacea on cheeks and i had two dry spots on my chest (no pimples ) . I discontinued the cream after a week noticing it was drying face more and then i got red rash on my chest so derm wanted to see it and told me to start using clindamycin he also said i have folliculitis . Iam confused isnt that for pimples never had pimples before or any acne only one at menstral times. Now rash is moving to jaw line.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

Metrocream will help in rosaceae.
Clindamycin will be helpful in acne.

You can also use tretinoin,
Ask your dermatologist regarding this.

Please meet a dermatologist for final diagnosis and treatment

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 10 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor